Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Light periods after being sexually active, pregnancy test negative. Is it possible that it can be pregnancy?

hi, the last time I was sexually active was in april after my period, I came on my period in may right on time, but it was very light, I came on in june on time too & it was light too...When july came I was suppose to start on the 5th but it didnt show up I am now 3 weeks late; I took a home pregnancy test and it came back negative. is it possible that i could be pregnant?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.

Though the chance is less we cannot completely rule out possibility.
As some women can have bleeding on their expected dates of periods even in pregnancy also.
So you consult gynecologist and undergo physical examination and ultrasound which will possibly rule out pregnancy and also the cause for your delayed periods can be made out and treatment can be given accordingly.
Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor